×

Found 2,122 Documents (Results 1–100)

100
MathJax

On solutions of the equation of small transverse oscillations of a moving web. (English. Russian original) Zbl 07584694

Vestn. St. Petersbg. Univ., Math. 55, No. 2, 235-242 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 347-356 (2022).
MSC:  74H45 74K05 74H10
PDF BibTeX XML Cite
Full Text: DOI

On exponential Yang-Mills fields. (English) Zbl 1493.58005

Mihai, Adela (ed.) et al., Riemannian geometry and applications. Proceedings of the 5th international conference, RIGA 2021, online, January 15–17, 2021. Bucureşti: Editura Universităţii din Bucureşti. 235-263 (2021).
MSC:  58E15 53C21 81T13
PDF BibTeX XML Cite

Group analysis of the equations of ideal plasticity. (English. Russian original) Zbl 1491.74011

J. Appl. Mech. Tech. Phys. 62, No. 5, 882-889 (2021); translation from Prikl. Mekh. Tekh. Fiz. 62, No. 5, 208-216 (2021).
MSC:  74C05 35A30
PDF BibTeX XML Cite
Full Text: DOI

Far field of a three-dimensional laminar wall jet. (English. Russian original) Zbl 1483.76024

Fluid Dyn. 56, No. 6, 812-823 (2021); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2021, No. 6, 51-61 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Nonlocal conservation law in a free submerged jet. (English. Russian original) Zbl 1493.76031

Comput. Math. Math. Phys. 61, No. 10, 1630-1639 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 10, 1646-1655 (2021).
MSC:  76D25 76M45 76D10
PDF BibTeX XML Cite
Full Text: DOI

Linear system of differential equations with a quadratic invariant as the Schrödinger equation. (English. Russian original) Zbl 1482.37068

Dokl. Math. 103, No. 1, 39-43 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 48-52 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software